# SDR EE4Y2020090701594

- Difficulty date: September 7, 2020
- Submitted: September 7, 2020
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N305GT
- Make and model: Boeing 737-4H6
- Aircraft serial: 27674
- Aircraft time: 47,097 hours, 39,420 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 65454214
- Condition: Corroded
- Location: Bs 540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE AT THE COOPESA MAINTENANCE FACILITY IN SAN JOSE, COSTA RICA (SJO), THE WING CENTER SECTION FRONT SPAR WEB AT BS 540.00 AND LBL 8 WAS FOUND TO HAVE CORROSION DAMAGE.  WAS REPAIRED PER ENGINEERING AUTHORIZATION Nº 32-2020-118 AND DOCUMENTED UNDER JOB: A1J170 NRI 1-41.
